# SDR SWAA2025012379911

- Difficulty date: December 21, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB ACCESS PANEL 331B LOCATED LE STA105.26 AT LT HORIZONTAL STABILIZER 2024-764729<[01] REPLACED RIB AND FASTENERS LOCATED ON L/E STA 105.26 AT LT HORIZONTAL STABILIZER. IAW B737-800 SRM 51-40-02 AND DWG# 186A1001 SHEET 19 AND REV -.;[02] REPLACED RIB AND FASTENERS LOCATED ON L/E STA 105.26 AT LT HORIZONTAL STABILIZER. IAW B737-800 SRM 51-40-02 AND DWG# 186A1001 SHEET 19 AND REV -.
